# SDR FDEA202204190992

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26677
- Aircraft time: 76,147 hours, 29,378 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146N5391
- Part serial: UNKNOWN
- Condition: Damaged
- Location: Zone 100
- Part time: 76,147 hours, 29,378 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  782     53-21  5101     23MAR22  ORF  FACT  U  RAMP REPORTED A HOLE IN AFT CARGO COMP FLOOR @STA  1500. HOLE @ 1"  OIL  23MAR22 16:19   ORF U  NO RESTRICTION    REF : SR57-53-001  ONE HOLE IN AFT CARGO FLOOR AT STA 1500 1" IN DIA.  TEMP REPAIR INSTALLED PER SRM 57-53-001  SUBMITTED ERS 22-01143 FOR CLARIFICATION OF HOLE  LOCATION. PERFORMED INTERIM REPAIR OF HOLE AT STA  1500 PER MM 25-50-04-8 AND DWG SR57-53-001 REV F.  ACFT OK TO CONTINUE.  C/7309998          ENT BY:  99012 RPT BY: 99012  OILS 23MAR22 16:19   ORF U  OIL REFERENCE:  SR57-53-001  TERMINATING   ACTION REQUIRED AT OR BEFORE:  SPC :	NEXT: B CHECK  EXP :	NEXT: B CHECK  C/7309998          ENT BY:  99012 RPT BY: 99012  INFO 18APR22 08:01  ** ATTACHED TO WORK ORDER 00082568 **  FACT 19APR22 12:47   IND U  TERMINATING ACTION ACCOMPLISHED FOR  SR57-53-001  AT 76,147:06 HOUR(S),  29,378 CYCLE(S)  REMOVED PUNCTURE DAMAGE AND FABRICATED AND  INSTALLED REPAIR DOUBLER REF FEDEX DRAWING SR  57-53-001 AND E.A.#: F-5321-T0368080.   REMOVED PUNCTURE DAMAGE AND FABRICATED AND INSTALLED REPAIR DOUBLER REF   FEDEX DRAWING SR 57-53-001 AND E.A.#: F-5321-T0368080.
